# SDR SAI040601

- Difficulty date: April 5, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N235BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC235
- Aircraft time: 29,287 hours, 44,904 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Annunciator
- Part number: 2782174057
- Part serial: G34
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, H, A

## Discrepancy

12 MINUTES AFTER TAKE OFF THE RIGHT WING (250* ON LEADING EDGE WIRING) OVERHEAT FLASHING WARNING LIGHT CAME ON.  PILOT PERFORMED AFM PROCEDURES DECLARED A EMERGENCY AND RETURNED TO CASPER, WY.  AIRCRAFT WAS TROUBLESHOT AND DETERMINED THAT A FAILURE IN THE ANNUCIATOR PANEL CIRCUITY CAUSED THE FLASHING WING OVERHEAT LIGHT TO COME ON.  INSTALLED A REPAIRED ANNUCUATOR PANEL AND SYSTEM OPERATED AND TESTED NORMAL.
